# SDR DALA2024081308084

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 58,136 hours, 29,856 cycles
- Engine: CFM565
- Engine time: 50,658 hours, 26,370 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain
- Condition: Clogged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 -HYD- DUE TO HYD G RSVR OVHT ECAM MESSAGE. CORRECTIVE ACTION: FOUND GREEN EDP CASE DRAIN FULL OF METAL SHAVINGS. R/R GREEN HYDRAULIC SYSTEM HP FILTER 1084GM, LP FILTER 1002GM, FLUSHED GREEN HYDRAULIC SYSTEM, REPLACED HP AND LP FILTERS AGAIN, AND R/R #1 GREEN EDP (1030GK). OPS AND LEAK CHECK GOOD. (LP 5411924)
